# SDR NWAA091603302

- Difficulty date: April 7, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 25,578 hours, 3,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION IN CABIN FLOOR STRUCTURE SUPPORT AT FR16A Y1456.  REPAIRED SUPPORT PER EA 33-215493.
